MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION GRAFTS FLIXENE GRAFTS W/GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

ATRIUM MEDICAL CORPORATION GRAFTS FLIXENE GRAFTS W/GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number 25137
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.
 
Event or Problem Description
Dr.(b)(6) reported that he had experienced several cases where the vascular markings had disappeared and the outer wall had gotten peeled off after implanting a flixene vascular graft using a sheath-type tunneler.(it was confirmed that there were no problems before tunneling.) at present, there have been no problems after surgery, and the progress is good.
 
Additional Manufacturer Narrative
Related mfg report number: 3011175548-2024-00143.
 
Additional Manufacturer Narrative
Investigation summary: this complaint reports that a flixene graft (p/n 25137, l/n unk) was implanted but the outer cover peeled off while it was being pulled through, resulting in the markings printed on the graft cover not being present.The procedure was completed and the graft remains implanted with no reported issue.The device is still implanted and thus will not be returned for evaluation.No pictures were provided.The lot number was not provided.Getinge requested additional information and the complainant reported that a 6mm tunneling rod was used (which is smaller than recommended for this graft).They clarified that the peeling was identified after tunneling but before cutting the graft.And they stated that the clear plastic sheath which is provided covering the graft was not in place during tunneling.It is recommended in the ifu that the sheath be left on until after tunneling, as it protects the graft from potential damage as it is being drawn through the body.A lot number was not provided so a dhr review could not be completed.The ifu provides adequate instructions for the use of this device and cautions the user on what tools to use while handling and cutting grafts.It provides instructions on selecting the correct sized tunneling tip and on when to remove the plastic sheath.In this case, the instructions for selecting a tunneling tip size were not followed.There is not indication that the ifu is related to this complaint.Complaint trending found that the actual occurrence level did not exceed the anticipated occurrence level.An excursion was identified in june 2024 for flixene grafts exceeding the 3 standard deviation limit.A complaint history review was completed which found 3 similar complaints.A review of crs/capas identified one related cr and one related capa.An ncr review was completed which found none related to this complaint.Neither this complaint nor a device nonconformance can be confirmed.Based on the information provided by the customer, the most likely root-cause is user error due to the clinician not adequately following the ifu and using a 6mm tunneler when a larger size would be more appropriate.This conclusion was corroborated by the investigation of capa 1080682.
 
Additional Manufacturer Narrative
Corrected data: complaint trending found that the actual occurrence level did not exceed the anticipated occurrence level.An excursion was identified in (b)(6) 2024 for flixene grafts exceeding the 3 standard deviation limit for " tunnel formation too small / inconvenience" and as such has been escalated to a corrective action request (cr1315422).A complaint history review was completed which found 6 similar complaints, which none were related to this complaint description.A review of crs/capas identified one related cr and one related capa.An ncr review was completed which found none related to this complaint.

Brand Name
GRAFTS FLIXENE GRAFTS W/GDS
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key19630576
Report Number3011175548-2024-00141
Device Sequence Number17992151
Product Code DSY
UDI-Device Identifier00650862251371
UDI-Public00650862251371
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060124
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25137
Device Catalogue Number25137
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer07/10/2024
09/13/2024
06/25/2025
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date07/11/2024
09/18/2024
07/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GORE SHEATH AND TUNNELER.; TUNNELER 6MM TIP.; UNKNOWN.
Patient SexUnknown